# SDR K11A2020042972401

- Difficulty date: April 28, 2020
- Submitted: May 5, 2020
- Operation: Air carrier
- Aircraft: N724CK
- Make and model: Boeing 727225
- Aircraft serial: 20383
- Aircraft time: 63,667 hours, 48,752 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Isolation Valve
- Part number: 20211362
- Part serial: 6910687
- Condition: Defective
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PRESSURIZATION SYSTEM FAILED TO PRESSURIZE DURING CLIMB OUT. AIRCRAFT RETURNED TO KCVG FOR UNSCHEDULED LANDING.
